| Model Number |
8884710859 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
Customer reports: the stylet did not come out of the tube and the tube became unusable.
Additional Manufacturer Narrative
The product sample was not provided for evaluation therefore the reported condition could not be confirmed.The root cause and corrective actions could not be identified without a sample evaluation however, the potential cause of the reported condition most likely occurred as a result of manipulating, adjusting, or movement of the device during use.If the instructions of use are not adhered to a failure to activate the hydromer could occur making it difficult to remove the stylet from the feeding tube.Please refer to the instructions for use (ifu) for the proper procedure for insertion of the feed tube and extraction of the stylet which reads: "using a syringe, inject approximately 10 cc of water into the tube to activate the hydromer coating.¿ no action plan is deemed required since the reported condition is identified as product misuse by the user.The current process is running according to product specifications meeting quality acceptance criteria.We will continue monitoring the process for any adverse trends that require immediate attention.